Altmetric

Continuum-scale characterization of solute transport based on pore-scale velocity distributions

File Description SizeFormat 
Porta et al_2015_grl_R2_def.pdfAccepted version924.49 kBUnknownView/Open
Porta_et_al-2015-Geophysical_Research_Letters.pdfPublished version560.76 kBAdobe PDFView/Open
Title: Continuum-scale characterization of solute transport based on pore-scale velocity distributions
Authors: Porta, GM
Bijeljic, B
Blunt, MJ
Guadagnini, A
Item Type: Journal Article
Issue Date: 16-Sep-2015
Date of Acceptance: 21-Aug-2015
URI: http://hdl.handle.net/10044/1/29049
DOI: https://dx.doi.org/10.1002/2015GL065423
ISSN: 1944-8007
Publisher: American Geophysical Union (AGU)
Start Page: 7537
End Page: 7545
Journal / Book Title: Geophysical Research Letters
Volume: 42
Issue: 18
Copyright Statement: © 2015. American Geophysical Union.All Rights Reserved.
Keywords: Science & Technology
Physical Sciences
Geosciences, Multidisciplinary
Geology
solute transport
porous media
double continuum
pore-scale flow
upscaling
HETEROGENEOUS POROUS-MEDIA
ANOMALOUS TRANSPORT
TAYLOR DISPERSION
VOLUME
TIME
FLOW
MODELS
Meteorology & Atmospheric Sciences
MD Multidisciplinary
Publication Status: Published
Appears in Collections:Faculty of Engineering
Earth Science and Engineering



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx